MAUDE Adverse Event Report: STRYKER GMBH 3.0MM ASNIS MICRO, CANNULATED DRILL 2.1MM, AO COUPLING; BIT, DRILL

STRYKER GMBH 3.0MM ASNIS MICRO, CANNULATED DRILL 2.1MM, AO COUPLING; BIT, DRILL
Model Number 45-30005S
Medical Device Problem Codes Material Frayed (1262); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "stryker drill bit was noted by doctor to have frayed/untwisted during use.Drill bit was removed from the sterile field and service coordinator notified to initiate product failure process." it is unknown if there was any debris left in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 as the device was not returned for evaluation.The reported event could not be confirmed, since the device was not returned and no additional information was available.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any further information is provided or the device is returned, the complaint report will be updated.H3 other text : device disposition unknown.

Brand Name
3.0MM ASNIS MICRO, CANNULATED DRILL 2.1MM, AO COUPLING
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16308855
Report Number0008031020-2023-00046
Device Sequence Number17843298
Product Code HTW
UDI-Device Identifier04546540534217
UDI-Public04546540534217
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-30005S
Device Catalogue Number45-30005S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale